MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC

RESPIRATORY TECHNOLOGIES INC. INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC
Model Number 500055-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an incourage device caused the patient's defibrillator to discharge while using the device.There was no report of medical intervention being required.The device was returned to the manufacturer for evaluation.The manufacturer found no issues with the device.The manufacturer found the device to be contaminated with a liquid.The device was scrapped by the manufacturer.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
RESPIRATORY TECHNOLOGIES, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
david douglas
5905 nathan lane north
plymouth, MN 55442
MDR Report Key12908403
Report Number3004961434-2021-00008
Device Sequence Number19834738
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number500055-000
Device Catalogue Number500055-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown